My friend has recently started taking Seroquel to treat his bp and was doing very well on lower doses with gradual increases at multiple times during the day for about
two weeks. Now he is taking 300 mg extended release at night for about
one week and he is really struggling with fatigue. By the way, he is also on 75 mg of effexor.
He is having trouble focusing and is so tired and just generally crabby. it seems to definitely be helping with the manic symptoms and the compulsive symptoms, he is just very sleepy and can be quick tempered. he recognized the crabbiness and often apologizes for his mood. He isn't drinking, it's helping alot with the racing thoughts......but the side effects are terrible....
Sound familiar to anyone? Does this go away? How long until the body adjusts? Or is this not normal?
Again...any stories or experiences are greatly appreciated. I know everyone reacts differently to different meds, but hearing other's stories helps alot.
He has his first day at his Outpatient program tomorrow (after his two weeks of partial hospitalization)....I am so proud of him, and I know he is battling through it, so I am just looking for some words of encouragement for him.
Thanks, as usual, for the support, care, and concern!